EconPapers    
Economics at your fingertips  
 

P-values for non-standard distributions with an application to the DF test

Jerome Adda
Authors registered in the RePEc Author Service: Jesus Gonzalo

DES - Working Papers. Statistics and Econometrics. WS from Universidad Carlos III de Madrid. Departamento de Estadística

Abstract: The literature of unit roots and structural breaks has produced numerous tests that follow nonstandard asymptotic distributions. This paper by fitting a seminonparametric model to them proposes a new simple way of calculating the p-values.

Keywords: Non-standard; distributions; DF; tests; P-values; SNP; approximations; Unit; roots (search for similar items in EconPapers)
Date: 1996-01
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5)

Downloads: (external link)
https://e-archivo.uc3m.es/rest/api/core/bitstreams ... 360af45e01e6/content (application/pdf)

Related works:
Journal Article: P-Values for non-standard distributions with an application to the DF test (1996) Downloads
Working Paper: P-Values for Non-Standard Distributions with an Application to the DF Test (1995)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cte:wsrepe:4541

Access Statistics for this paper

More papers in DES - Working Papers. Statistics and Econometrics. WS from Universidad Carlos III de Madrid. Departamento de Estadística
Bibliographic data for series maintained by Ana Poveda ().

 
Page updated 2025-03-22
Handle: RePEc:cte:wsrepe:4541